# SDR SWIA202504280211

- Difficulty date: February 11, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH FLOOR SILL SUPPORT STRAP CORRODED BETWEEN FS.1047.00 AND FS.1051.00 (MARKED). (C-CHECK RO 04/26/2025)REPLACED AFT CARGO LH FLOOR SILL SUPPORT STRAP (INTERCOSTAL) BETWEEN FS.1047.00 AND FS.1051.00 WITH NEW PN MM670-35664-001 PO# T-60147  REF CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG MM670-35041 REV Y. COMPLIED WITH SKY CARD 51-900-1002 SKY STRUCTURAL MAJOR REPAIR.
